Norm decreasing homomorphisms of group algebras

Frederick Greenleaf

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1187-1219
JournalPacific Journal of Mathematics
Volume15
StatePublished - 1964

Cite this

Norm decreasing homomorphisms of group algebras. / Greenleaf, Frederick.

In: Pacific Journal of Mathematics, Vol. 15, 1964, p. 1187-1219.

Research output: Contribution to journalArticle

Greenleaf, Frederick. / Norm decreasing homomorphisms of group algebras. In: Pacific Journal of Mathematics. 1964 ; Vol. 15. pp. 1187-1219.
@article{b4561e7366ba490593676cb528665d65,
title = "Norm decreasing homomorphisms of group algebras",
author = "Frederick Greenleaf",
year = "1964",
language = "English (US)",
volume = "15",
pages = "1187--1219",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",

}

TY - JOUR

T1 - Norm decreasing homomorphisms of group algebras

AU - Greenleaf, Frederick

PY - 1964

Y1 - 1964

M3 - Article

VL - 15

SP - 1187

EP - 1219

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

ER -